PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Quasitriangular Hom-Hopf algebras

Volume 137 / 2014

Yuanyuan Chen, Zhongwei Wang, Liangyun Zhang Colloquium Mathematicum 137 (2014), 67-88 MSC: 16T05, 16T25, 17A30. DOI: 10.4064/cm137-1-5

Abstract

A twisted generalization of quasitriangular Hopf algebras called quasitriangular Hom-Hopf algebras is introduced. We characterize these algebras in terms of certain morphisms. We also give their equivalent description via a braided monoidal category $\widetilde{\mathcal{H}}(_H\mathcal {M})$. Finally, we study the twisting structure of quasitriangular Hom-Hopf algebras by conjugation with Hom-2-cocycles.

Authors

  • Yuanyuan ChenCollege of Science
    Nanjing Agricultural University
    Nanjing 210095, P.R. China
  • Zhongwei WangDepartment of Basic Science
    Jinling Institute of Technology
    Nanjing 210069, P.R. China
  • Liangyun ZhangCollege of Science
    Nanjing Agricultural University
    Nanjing 210095, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image